# SDR CHQA200800015

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 18,789 hours, 15,861 cycles
- Engine: Ge CF343B1
- Engine time: 18,789 hours, 15,861 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 178
- Condition: Faulted
- Location: Mlg
- Part time: 12,398 hours, 10,651 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH TO IAH - DURING TAKEOFF, CREW RECEIVED A WOW INPUT AND WOW OUTPUT EICAS MESSAGE.  AFTER RUNNING THE APPROPRIATE QRH CHECKLISTS, IT WAS DECIDED TO DIVERT TO SDF WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE PSEU FOR FAULT CODES WHICH POINTED TO THE PSEU BEING AT FAULT.  MAINTENANCE REPLACED THE PSEU AND THE PROXIMITY SYSTEM OPERATED NORMALLY.
